# SDR DALA1209270925

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,787 hours, 47,400 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLAME SPRAY ON SEVERAL AREAS AT RT RUDDER SURFACE.  FLAME SPRAY WAS REPAIRED IAW MD88 SRM 51-70-1AD.  0-1AD PARA 23.
